# SDR DALA2017052604357

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDEWALL PANEL AT BS 1520, METAL STRIP CORRODED AROUND FASTENER HOLES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM.  FABRICATED NEW CAP STRIP TREATED AND PRIMED THE BOTTOM IAW SRM,  AMM 51-21, AND DWG.
